# SDR FDEA201608313091

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 47,413 hours, 21,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R20708
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER RESERVOIR GAUGE IS SHOWING EMPTY.  R & R L1 DOOR OPEN RESERVOIR; NO LEAKS NOTED, RII PROCEDURES C/W REF AMM.
